Dyspnea following vinblastine or vindesine administration in patients receiving mitomycin plus vinca alkaloid combination therapy. Academic Article uri icon

Overview

abstract

  • Pulmonary toxicity is not commonly associated with the vinca alkaloids vinblastine and vindesine. Three patients receiving the combination of mitomycin plus vindesine or vinblastine developed acute dyspnea 1-5 hours following vinca alkaloid administration. Two of the three patients continued to receive therapy and both experienced symptoms with each subsequent vinblastine or vindesine injection. No other cause for the dyspnea could be detected. We conclude that, as in the three previously reported cases, shortness of breath can occur after the injection of vinblastine or vindesine in patients receiving mitomycin plus vinca alkaloid combination therapy.

publication date

  • July 1, 1984

Research

keywords

  • Antineoplastic Combined Chemotherapy Protocols
  • Dyspnea

Identity

Scopus Document Identifier

  • 0021173956

PubMed ID

  • 6744336

Additional Document Info

volume

  • 68

issue

  • 7-8